# SDR CALA9601033

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CABIN FLOOR BEAM CHORD AT STA 947.5 CORRODED AROUND SCREW HOLES NEAR CENTERLINE.  THE CHORD WAS REMOVED AND REPLACED IAW SRM 53-00-51.
